Search Results

There are 21001 results for: content related to: ‘Risk modelling with the mixed Erlang distribution’ by G. E. Willmot and S. Lin

  1. Efficient implementation of the shock-fitting algorithm for the Lighthill–Whitham–Richards traffic flow model

    International Journal for Numerical Methods in Engineering

    Volume 74, Issue 4, 23 April 2008, Pages: 554–600, Wenqin Chen, S. C. Wong and Chi-Wang Shu

    Version of Record online : 5 OCT 2007, DOI: 10.1002/nme.2185

  2. A continuum theory for first-order phase transitions based on the balance of structure order

    Mathematical Methods in the Applied Sciences

    Volume 31, Issue 6, April 2008, Pages: 627–653, M. Fabrizio, C. Giorgi and A. Morro

    Version of Record online : 3 AUG 2007, DOI: 10.1002/mma.930

  3. Double-porosity homogenization for perimeter functionals

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 15, October 2009, Pages: 1971–2002, Margherita Solci

    Version of Record online : 10 FEB 2009, DOI: 10.1002/mma.1119

  4. State-feedback disturbance attenuation for polytopic LPV systems with input saturation

    International Journal of Robust and Nonlinear Control

    Volume 20, Issue 8, 25 May 2010, Pages: 899–922, Sung Wook Yun, Yun Jong Choi and PooGyeon Park

    Version of Record online : 27 JUL 2009, DOI: 10.1002/rnc.1479

  5. A modified conservation principles theory leading to an optimal Galerkin CFD algorithm

    International Journal for Numerical Methods in Fluids

    Volume 55, Issue 8, 20 November 2007, Pages: 737–783, Sunil Sahu and A. J. Baker

    Version of Record online : 24 APR 2007, DOI: 10.1002/fld.1491

  6. Dynamic behavior of a heat equation with memory

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 10, 15 July 2009, Pages: 1287–1310, Jun-Min Wang, Bao-Zhu Guo and Meng-Yin Fu

    Version of Record online : 7 NOV 2008, DOI: 10.1002/mma.1090

  7. Reduced-order robust adaptive control design of uncertain SISO linear systems

    International Journal of Adaptive Control and Signal Processing

    Volume 22, Issue 7, September 2008, Pages: 663–704, Qingrong Zhao, Zigang Pan and Emmanuel Fernandez

    Version of Record online : 12 NOV 2007, DOI: 10.1002/acs.1016

  8. Parameter identifiability with Kullback–Leibler information divergence criterion

    International Journal of Adaptive Control and Signal Processing

    Volume 23, Issue 10, October 2009, Pages: 940–960, Badong Chen, Jinchun Hu, Yu Zhu and Zengqi Sun

    Version of Record online : 5 NOV 2008, DOI: 10.1002/acs.1078

  9. A boundary value problem for the spherically symmetric motion of a pressureless gas with a temperature-dependent viscosity

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 16, 15 November 2009, Pages: 2071–2101, Bernard Ducomet and Šárka Nečasová

    Version of Record online : 16 FEB 2009, DOI: 10.1002/mma.1123

  10. Adaptive controller design and disturbance attenuation for SISO linear systems with zero relative degree under noisy output measurements

    International Journal of Adaptive Control and Signal Processing

    Volume 24, Issue 4, April 2010, Pages: 287–310, Sheng Zeng, Zigang Pan and Emmanuel Fernandez

    Version of Record online : 16 JUN 2009, DOI: 10.1002/acs.1132

  11. Convergence to equilibrium for a fully hyperbolic phase-field model with Cattaneo heat flux law

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 9, June 2009, Pages: 1156–1182, Jie Jiang

    Version of Record online : 11 NOV 2008, DOI: 10.1002/mma.1092

  12. Convergence of control performance by unfalsification of models—levels of confidence

    International Journal of Adaptive Control and Signal Processing

    Volume 15, Issue 5, August 2001, Pages: 471–502, S. M. Veres

    Version of Record online : 27 JUL 2001, DOI: 10.1002/acs.685

  13. Approximate transmission conditions through a weakly oscillating thin layer

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 4, 15 March 2009, Pages: 435–453, Clair Poignard

    Version of Record online : 12 JUN 2008, DOI: 10.1002/mma.1045

  14. Asymptotics for steady-state voltage potentials in a bidimensional highly contrasted medium with thin layer

    Mathematical Methods in the Applied Sciences

    Volume 31, Issue 4, 10 March 2008, Pages: 443–479, Clair Poignard

    Version of Record online : 9 JUL 2007, DOI: 10.1002/mma.923

  15. Exponential convergence of the hp version BEM for mixed boundary value problems on polyhedrons

    Mathematical Methods in the Applied Sciences

    Volume 31, Issue 17, 25 November 2008, Pages: 2069–2093, H. Holm, M. Maischak and E. P. Stephan

    Version of Record online : 25 MAR 2008, DOI: 10.1002/mma.1009

  16. Nonlinear damped Timoshenko systems with second sound—Global existence and exponential stability

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 5, 30 March 2009, Pages: 505–534, Salim A. Messaoudi, Michael Pokojovy and Belkacem Said-Houari

    Version of Record online : 21 JUL 2008, DOI: 10.1002/mma.1049

  17. Existence of solutions to a phase transition model with microscopic movements

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 11, 30 July 2009, Pages: 1345–1369, Eduard Feireisl, Hana Petzeltová and Elisabetta Rocca

    Version of Record online : 7 NOV 2008, DOI: 10.1002/mma.1089

  18. Application of the dynamic high-gain scaling methodology to servocompensator design

    International Journal of Robust and Nonlinear Control

    Volume 19, Issue 8, 25 May 2009, Pages: 937–964, P. Krishnamurthy and F. Khorrami

    Version of Record online : 15 AUG 2008, DOI: 10.1002/rnc.1365

  19. Navier–Stokes equations with degenerate viscosity, vacuum and gravitational force

    Mathematical Methods in the Applied Sciences

    Volume 30, Issue 3, February 2007, Pages: 347–374, Renjun Duan, Tong Yang and Changjiang Zhu

    Version of Record online : 12 OCT 2006, DOI: 10.1002/mma.790

  20. Robust adaptive control for a class of uncertain strict-feedback nonlinear systems

    International Journal of Robust and Nonlinear Control

    Volume 19, Issue 7, 10 May 2009, Pages: 746–767, F. Hong, S. S. Ge, B. Ren and T. H. Lee

    Version of Record online : 22 JUL 2008, DOI: 10.1002/rnc.1347